Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 40, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 27, 2009, 8:39 AM CST for Fayette County, Walker County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2009, 8:39 AM CST (14:39 UTC)
- Expired
- Feb 27, 2009, 9:30 AM CST
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 78 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 271439
SVRBMX
ALC057-127-271530-
/O.NEW.KBMX.SV.W.0040.090227T1439Z-090227T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 AM CST FRI FEB 27 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...SUMITON...JASPER...DORA...CORDOVA...
CARBON HILL...
EASTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 930 AM CST
* AT 839 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
KANSAS TO BERRY...OR ALONG A LINE EXTENDING FROM CARBON HILL TO 13
MILES EAST OF FAYETTE...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BOLEY SPRINGS BY 845 AM CST...
OAKMAN BY 850 AM CST...
OAKMAN BY 855 AM CST...
JASPER AND PARRISH BY 900 AM CST...
GORGAS AND CORDOVA BY 905 AM CST...
LYNNS PARK...GORGAS STEAM PLANT AND BELOIT BY 910 AM CST...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A FEW TREES HAVE BEEN BLOWN DOWN IN FAYETTE COUNTY.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3398 8763 3388 8701 3367 8706 3366 8709
3363 8710 3359 8720 3356 8720 3359 8736
3360 8738 3360 8744 3365 8770
TIME...MOT...LOC 1439Z 281DEG 38KT 3387 8753 3372 8757
$$3 follow-up statements
000
WWUS54 KBMX 271452
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 AM CST FRI FEB 27 2009
ALC057-127-271530-
/O.CON.KBMX.SV.W.0040.000000T0000Z-090227T1530Z/
FAYETTE AL-WALKER AL-
852 AM CST FRI FEB 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR SOUTHERN WALKER AND EAST CENTRAL FAYETTE COUNTIES...
AT 852 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LYNNS PARK TO TOWNLEY TO BOLEY SPRINGS...OR ALONG A LINE
EXTENDING FROM JASPER TO 6 MILES SOUTHEAST OF CARBON HILL TO 15 MILES
SOUTH OF CARBON HILL...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
THE WYE AND LYNNS PARK BY 900 AM CST...
PARRISH BY 905 AM CST...
ROCKY HOLLOW...GORGAS...GOODSPRINGS AND CORDOVA BY 910 AM CST...
GORGAS STEAM PLANT AND BELOIT BY 915 AM CST...
SUMITON BY 920 AM CST...
THIS INCLUDES US 78 EXIT NUMBERS 61 THROUGH 78.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY
AFTERNOON FOR SOUTHWESTERN ALABAMA.
LAT...LON 3383 8751 3385 8714 3383 8702 3368 8706
3363 8710 3363 8713 3359 8720 3356 8720
3359 8736 3360 8738 3360 8748 3364 8762
TIME...MOT...LOC 1452Z 281DEG 38KT 3383 8714 3381 8741
3367 8749
$$000
WWUS54 KBMX 271509
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 AM CST FRI FEB 27 2009
ALC057-271519-
/O.CAN.KBMX.SV.W.0040.000000T0000Z-090227T1530Z/
FAYETTE AL-
909 AM CST FRI FEB 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL FAYETTE
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY
AFTERNOON FOR SOUTHWESTERN ALABAMA.
LAT...LON 3376 8733 3375 8723 3385 8714 3383 8701
3368 8706 3366 8709 3363 8710 3362 8718
3356 8721 3359 8736 3365 8741
TIME...MOT...LOC 1509Z 280DEG 31KT 3383 8707 3373 8711
3375 8727 3362 8733
$$
ALC127-271530-
/O.CON.KBMX.SV.W.0040.000000T0000Z-090227T1530Z/
WALKER AL-
909 AM CST FRI FEB 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR SOUTHEASTERN WALKER COUNTY...
AT 909 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SIPSEY TO BELOIT TO PARRISH TO THE WYE...OR ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SUMITON TO CORDOVA TO 7 MILES
WEST OF CORDOVA TO 14 MILES SOUTHWEST OF CORDOVA...MOVING EAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SUMITON...GORGAS AND GOODSPRINGS BY 915 AM CST...
GORGAS STEAM PLANT BY 920 AM CST...
QUINTON...MILLER STEAM PLANT AND BURNWELL BY 930 AM CST...
THIS INCLUDES US 78 EXIT NUMBERS 70 THROUGH 78.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY
AFTERNOON FOR SOUTHWESTERN ALABAMA.
LAT...LON 3376 8733 3375 8723 3385 8714 3383 8701
3368 8706 3366 8709 3363 8710 3362 8718
3356 8721 3359 8736 3365 8741
TIME...MOT...LOC 1509Z 280DEG 31KT 3383 8707 3373 8711
3375 8727 3362 8733
$$000
WWUS54 KBMX 271527
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
927 AM CST FRI FEB 27 2009
ALC127-271537-
/O.EXP.KBMX.SV.W.0040.000000T0000Z-090227T1530Z/
WALKER AL-
927 AM CST FRI FEB 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER COUNTY
EXPIRES AT 930 AM CST...
THIS INCLUDES US 78 EXIT NUMBERS 70 THROUGH 78.
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY
AFTERNOON FOR SOUTHWESTERN ALABAMA.
LAT...LON 3376 8733 3375 8723 3385 8714 3383 8701
3368 8706 3366 8709 3363 8710 3362 8718
3356 8721 3359 8736 3365 8741
TIME...MOT...LOC 1527Z 280DEG 31KT 3380 8689 3370 8693
3372 8709 3359 8715
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 6:07 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Feb 27, 6:07 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 607 AM CST FRI FEB 27 2009 .UPDATE...FOR AVIATION. && .DISCUSSION... THIS DISCUSSION WILL ONLY HIGHLIGHT THE SEVERE AND WINTER WEATHER THREATS. IN A NUTSHELL...THIS FORECAST IS JUST ABOUT AS COMPLEX AS IT GETS. WE SEEM TO HAVE ALMOST EVERY WEATHER ELEMENT IN PLAY FROM NOW UNTIL SUNDAY AFTERNOON...I REALLY WOULDNT WISH THIS FORECAST PACKAGE ON MY WORST ENEMY. MUCH OF TODAY STILL APPEARS TO BE ON TRACK...COLD FRONT EXPECTED TO CONTINUE PUSHING SOUTHEAST INTO THE NORTHERN THIRD OF CENTRAL ALABAMA. FROM THE LOOKS OF IT WILL CALL THE I20/59 CORRIDOR AS THE STALLING POINT. INITIALLY DO NOT EXPECT MUCH IN THE WAY OF SEVERE WEATHER...AT LEAST THROUGH NOON. HOWEVER...AS THE UPPER LEVEL...POSITIVE TILT...LOW CATCHES UP TO THE FRONT IN CENTRAL MS...EXPECTING A FAIRLY POTENT SURFACE LOW TO BEGIN DEEPENING AND SLOWLY PUSHING EAST THROUGH THE OVERNIGHT HOURS. THE OLD STALLED FRONTAL BOUNDARY WILL THEN REDIRECT ITS EFFORTS AS A WARM FRONT AND WILL TEND TO LIFT NORTH OR MORE LIKELY NORTHEAST. AS THIS HAPPENS...EXPECT TO GET HIT WITH STORMS IN THE PSEUDO WARM SECTOR AND SECONDARY...DEVELOPING COLD FRONT AS IT SWINGS THROUGH EARLY SATURDAY IN THE WEST THROUGH MIDDAY SATURDAY IN THE SOUTHEAST. THIS LEAVES ROOM FOR PLENTY TO HAPPEN BETWEEN NOW AND THEN. STILL HANGING ON TO THE THREATS BEING RATHER BENIGN AS THE EVENT BEGINS TO UNFOLD LATER THIS MORNING. THE STALLED COLD FRONT SOON TO BE WARM FRONT WILL HAVE PLENTY OF SURFACE CONVERGENCE AND MOISTURE TO WORK WITH TO PRODUCE SEVERAL WAVES OF SHOWERS WITH EMBEDDED THUNDERSTORMS. AS THE HEATING OF THE DAY WEARS ON...WILL LIKELY SEE SOME ADDITIONAL INSTABILITY SOUTH OF THE BOUNDARY KEEPING STRONGER UPDRAFTS IN THE MIX. AS THESE STORMS...WHICH WILL LIKELY FORM TO OUR WEST...PUSH INTO OUR AREA...SEVERAL COULD BE LONG LASTING WITH DAMAGING WINDS AND PERHAPS SOME SMALL HAIL. IF THEY VENTURE TOO CLOSE TO THE STALLED BOUNDARY...ADDITIONAL 0 TO 1 KM SRH COULD PRESENT A PROBLEM OF TORNADOES. AGAIN...THE MOST LIKELY INITIATION FOR TORS WILL BE ALONG THE BOUNDARY...SO ANY SUPERCELLS THAT ARE RIDING ALONG THE STALLED BOUNDARY SHOULD BE MONITORED CLOSELY. AS THE EVENT CONTINUES INTO THE EVENING AND OVERNIGHT...THINGS COULD GET INTERESTING AS THE SURFACE LOW CONTINUES TO DEEPEN. WILL NEED TO WATCH FOR BACKING SURFACE WINDS IF THE SURFACE LOW IS POTENT ENOUGH. THERE IS ALSO A DRY PUNCH ALOFT THAT CONTINUES TO BE NOTEWORTHY. THIS DRY PUNCH WILL ACT TO STEEPEN LAPSE RATES ALOFT AND LARGE HAIL WILL BECOME MORE OF A THREAT. ALSO...AS MENTIONED...THE BACKING SURFACE WINDS COULD ACTUALLY CREATE AN ADDITIONAL TOR THREAT THROUGH THE EARLY TO LATE MORNING TIME PERIOD. THESE MESO DETAILS WILL CERTAINLY BE TRICKY. NOT MENTIONED TO THIS POINT...BUT HEAVY PERHAPS LOCALLY FLOODING RAIN IS LIKELY TO BE THE BIGGEST THREAT WITH THIS SYSTEM. WE WILL GO AHEAD WITH A FLASH FLOOD WATCH FOR MUCH OF CENTRAL ALABAMA THROUGH THE AFTERNOON AND INTO THE OVERNIGHT. BEING THAT FLASH FLOOD GUIDANCE VALUES ARE HIGH...HOPEFULLY WILL KEEP IT A MORE LOCAL..NUISANCE ISSUE VERSES WIDESPREAD. ON TO THE SECOND HALF...SNOW LOOKS TO BE IN THE CARDS FOR MUCH OF THE NORTHERN TWO-THIRDS...AND PERHAPS ALL OF CENTRAL ALABAMA LATE SATURDAY INTO SUNDAY MORNING. MODELS ARE STILL STRUGGLING WITH THE TRACK OF THE UPPER COLD CORE LOW...BUT FOR NOW AM LEANING WITH THE FURTHER NORTH SOLUTION FROM THE EURO AND MOST OF THE GFS ENSEMBLE MEMBERS. THE OPERATIONAL GFS...FURTHER SOUTHWESTERN TRACK IS THE MAIN OUTLIER AT THIS JUNCTURE. IF THE GUIDANCE IS CORRECT...MUCH OF THE DEVELOPING SNOW WILL BEGIN IN THE NORTHWESTERN CWA AROUND MIDNIGHT OR SO...AND WORK ACROSS THE NORTHERN TWO-THIRDS OF THE STATE THROUGH MIDDAY SUNDAY. PRECIP AMOUNTS CONTINUE TO COME IN WETTER AND WETTER WITH EVERY RUN...SO IT DOES APPEAR THAT THERE WILL BE SOME ACCUMULATION ISSUES...PERHAPS A FEW INCHES NORTH AND EAST OF BHM. DONT WANT TO GET CARRIED AWAY YET...AS WE STILL HAVE FIRST THINGS FIRST TO DEAL WITH TODAY AND TONIGHT...BUT THIS SYSTEM WILL CERTAINLY BE OF INTEREST SOON. 17/KLAWS && .AVIATION...06Z TERMINAL DISCUSSION. CEILINGS ARE LOWERING TO MVFR CATEGORY NORTHERN TAF SITES (TCL, BHM, EET) AND THIS TREND WILL SPREAD EASTWARD TO ANB BY 15Z AS SHRA AND TSRA CONTINUE TO SPREAD/DEVELOP EASTWARD ACROSS AREA. DO NOT EXPECT MVFR CONDITIONS IN CEILINGS TO PREVAIL AT MGM OR TOI SITES BEFORE 19Z. MAIN IMPACT FROM STRONGER TSRA SHOULD COME AFTER 19Z NORTHERN AREAS AS COLD FRONT MOVES INTO AREA AND SEVERE WEATHER PARAMETERS BECOME MORE FAVORABLE...WITH HIGH WINDS AND HAIL EXPECTED TO BE THE MAIN WEATHER THREAT...AND AFTER 22Z MGM AND TOI AREAS WITH ACTIVITY CONTINUING THROUGH MUCH OF THE REMAINDER OF THE FORECAST PERIOD. WINDS SHOULD PICK UP FROM THE SOUTH DURING THE MORNING WITH OCCASIONAL GUSTS TO 20 KNOTS EXPECTED AFT 15Z. CEILINGS SHOULD LOWER TO IFR CATEGORY AFTER 03Z WITH PREVAILING VSBYS 3 TO 4 MILES IN RAIN. 41 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 17/16
Hazardous weather outlook, Feb 27, 5:00 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 AM CST FRI FEB 27 2009 ALZ011>015-017>050-281100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 500 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...HAIL...AND FLOODING RAIN ARE POSSIBLE THROUGHOUT CENTRAL ALABAMA TODAY. ISOLATED TORNADOES ARE ALSO POSSIBLE MAINLY ALONG AND NORTH OF INTERSTATE 20. THE SEVERE STORMS ARE LIKELY TO DEVELOP AROUND NOON IN WESTERN COUNTIES AND WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS AREAWIDE. THE THREAT SHOULD SLOWLY SHIFT FURTHER SOUTH AND EAST AS THE EVENT CONTINUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY... LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT ON THE POSITION OF THE COLD FRONT. BREEZY CONDITIONS ARE POSSIBLE BOTH AHEAD AND BEHIND THE COLD FRONT. THESE CONDITIONS MAY MATERIALIZE FRIDAY...SATURDAY...AND SUNDAY. A FEW WIND GUSTS OF 25 MPH ARE POSSIBLE. A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF MEASURABLE SNOW FROM MIDNIGHT THROUGH NOON ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED FRIDAY AND SATURDAY. 17/KLAWS
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:56 AM CST | Flash Flood Watch | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 25 more | 25 hr |
| Feb 27, 8:21 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 54 min |
| Feb 27, 8:39 AM CST | Tornado Warning | BMX | Pickens | 38 min |
| Feb 27, 9:11 AM CST | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Feb 27, 10:17 AM CST | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 28 min |
| Feb 27, 10:25 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Calhoun, Chilton, Clay, Coosa and 10 more | 3 hr |
| Feb 27, 11:26 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Feb 27, 12:21 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 39 min |
| Feb 27, 12:22 PM CST | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 3 hr |
| Feb 27, 12:50 PM CST | Tornado Warning | BMX | Dallas | 40 min |
| Feb 27, 1:00 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas | 45 min |
| Feb 27, 1:16 PM CST | Tornado Warning | BMX | Autauga, Chilton | 29 min |
| Feb 27, 1:28 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes | 62 min |
| Feb 27, 1:38 PM CST | Tornado Warning | BMX | Autauga, Elmore, Montgomery | 67 min |
| Feb 27, 2:16 PM CST | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby | 3 hr |
| Feb 27, 2:24 PM CST | Tornado Warning | BMX | Pickens | 66 min |
| Feb 27, 2:28 PM CST | Tornado Warning | BMX | Lowndes, Montgomery | 28 min |
| Feb 27, 2:32 PM CST | Tornado Warning | BMX | Bullock, Elmore, Macon, Montgomery, Tallapoosa | 58 min |
| Feb 27, 2:42 PM CST | Tornado Warning | BMX | Greene, Pickens | 63 min |
| Feb 27, 3:03 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 42 min |
| Feb 27, 3:14 PM CST | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 3 hr |
| Feb 27, 3:17 PM CST | Tornado Warning | BMX | Tuscaloosa | 28 min |
| Feb 27, 3:25 PM CST | Tornado Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 65 min |
| Feb 27, 3:42 PM CST | Tornado Warning | BMX | Hale, Perry | 18 min |
| Feb 27, 3:48 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 57 min |
| Feb 27, 3:57 PM CST | Tornado Warning | BMX | Bibb, Chilton, Hale, Perry | 63 min |
| Feb 27, 4:20 PM CST | Tornado Warning | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Perry | 40 min |
| Feb 27, 4:36 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 39 min |
| Feb 27, 4:51 PM CST | Tornado Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 20 min |
| Feb 27, 4:52 PM CST | Flash Flood Warning | BMX | Bibb, Blount, Calhoun, Cherokee, Clay, Cleburne and 14 more | 6 hr |
| Feb 27, 4:57 PM CST | Tornado Warning | BMX | Autauga, Bibb, Chilton, Dallas, Perry | 53 min |
| Feb 27, 5:03 PM CST | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 42 min |
| Feb 27, 5:19 PM CST | Tornado Warning | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 41 min |
| Feb 27, 5:29 PM CST | Tornado Warning | BMX | Greene, Marengo, Sumter | 46 min |
| Feb 27, 5:38 PM CST | Tornado Warning | BMX | Autauga, Chilton, Elmore, Montgomery | 37 min |
| Feb 27, 5:45 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.